Inventiones mathematicae

, Volume 86, Issue 2, pp 357–370

Stable bundles and differentiable structures on certain elliptic surfaces

  • C. Okonek
  • A. Van de Ven
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [BPS] Bănică, C., Putinar, M., Schumacher, G.: Variation der globalen Ext in Deformationen kompakter komplexer Räume. Math. Ann.250, 135–155 (1980)Google Scholar
  2. [BPV] Barth, W., Peters, C., Van de Ven, A.: Compact complex surfaces. Erg. Math. 4, Berlin-Heidelberg-New York-Tokyo: Springer 1984Google Scholar
  3. [Do] Donaldson, S.: La topologie différentielle des surfaces complexes. C. R. Acad. Sci. Paris (1),301, 317–320 (1985)Google Scholar
  4. [Dv] Dolgachev, I.: Algebraic surfaces withq=p g=0. In Algebraic Surfaces, proceedings of 1977 C.I.M.E., Cortona, Liguori, Napoli, 97–215 (1981)Google Scholar
  5. [F-M] Friedman, R., Morgan, J.: On the diffeomorphism types of certain elliptic surfaces (To appear)Google Scholar
  6. [Ma] Maruyama, M.: Moduli of stable sheaves II. J. Math. Kyoto Univ.18, 557–614 (1978)Google Scholar

Copyright information

© Springer-Verlag 1986

Authors and Affiliations

  • C. Okonek
    • 1
  • A. Van de Ven
    • 2
  1. 1.SFB 170 “Geometrie und Analysis”Mathematisches InstitutGöttingenFRG
  2. 2.Mathematisch InstituutLeidenThe Netherlands

Personalised recommendations